# SDR EIAA970185

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Engine: Pwa JT9D7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

LFPG - AT CRUISE FL340 LOUD NOISE AND NR 1 ENGINE FLAMED OUT.  DESCENDED TO FL290 RESTARTED NR 1 ENGINE ALL INDICATIONS NORMAL.  CHECKED PS3, PS4, PT2 LINES AND CONNECTIONS.  RETIGHTENED CONNECTIONS TO EVC PT2 PROBE ADJUSTED EVC TRIM SCREW .25 TURN CLOCKWISE.  INSPECTED UNISON RING EVC.  CHANGED AND INSPECTED LOW PRESS FUEL FILTER.  NO DEBRIS FOUND INSPECTION IN/OUTLET OF ENGINE FOUND OK.  (M)
